# SDR SIMA200729307

- Difficulty date: October 18, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 14,978 hours, 13,455 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Computer
- Part number: 7021450601
- Part serial: 98100997
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOTIFIED BY THE FLT CREW, RADAR FAILED CODE: 11 POC O MAGNETRON.  CAPTAIN ELECTED TO DIVERT TO CMH DUE TO WEATHER CONDITIONS.  REMOVED AND REPLACED RTU IAW EMB AMM 34-42-01 AND OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
